Range of parameter for the existence of periodic solutions of Lienard differential equations
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 271-279
Yong Hoon Lee
Pusan National University
Keywords : Existence, multiplicity, periodic solution, Li\'enard equation, {\it a priori} estimate, coincidence degree
MSC numbers : 34A34, 34B15, 34C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd